In this paper, we establish some new inequalities of Hermite–Hadamard type for the strongly-generalized nonconvex function by using the generalized fractional integral operator. Some new results as special cases are provided as well. At the end, some applications to special mean are obtained.
Digital Object Identifier (DOI)
Kashuri, Artion and Araci, Serkan
"Integral Inequalities for The Strongly-Generalized Nonconvex Functions,"
Applied Mathematics & Information Sciences: Vol. 14:
2, Article 8.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol14/iss2/8